# SDR UIEA2021112902439

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,664 hours, 16,958 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING RIB 32 (WS 1018.2) DISCREPANT HOLES COMMON TO S10L, S9L AND S7L.( REAMED DAMAGED FASTENER HOLES COMMON TO S10L, S9L AND S7L AND INSTALLED FREEZE PLUGS AND FASTENERS MESSAGE EAC-TLS-21-0005 AND FAA FORM 8100-9 DATED 21 NOV 2021. )
